Rash due to allergy

Rash due to allergy

M320/0218 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 45.3MB

Downloadable file size: 3.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Trimethoprim allergy. Extensive rash over the back and arms of a 65-year-old woman due to an allergic reaction to trimethoprim. Trimethoprim is an antibiotic drug commonly used to treat urinary tract infections, prostatitis and bronchitis. Reaction to the drug has produced a rash consisting of numerous circular or irregular red spots which may be itchy. Rash may be accompanied by fever, sore throat, headache or diarrhoea. Treatment of such drug reactions involves withdrawal of the causative drug. Corticosteroid drugs can be given to reduce inflammation and irritation.

Release details: Model release not required. Property release not required.

Keywords: allergic, allergy, back, condition, disorder, drug reaction, healthcare, hypersensitivity, medical, medicine, rash, skin, trimethoprim, trimethoprim allergy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.